Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An isoperimetric inequality involving conformal mapping

Author: Andrew Acker
Journal: Proc. Amer. Math. Soc. 65 (1977), 230-234
MSC: Primary 30A30
MathSciNet review: 0463412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An isoperimetric inequality due to L. Bieberbach is generalized to the case of weighted areas.

References [Enhancements On Off] (What's this?)

  • [1] A. Acker, Heat flow inequalities with applications to heat flow optimization problems, SIAM J. Math. Anal. (to appear). MR 0473960 (57:13618)
  • [2] -, A free boundary optimiation problem, SIAM J. Math. Anal. (to appear). Abstract; Notices Amer. Math. Soc. 23 (1976), p. A-645. MR 512520 (80d:49031)
  • [3] -, Isoperimetric inequalities involving heat flow under linear radiation conditions, Proc. Amer. Math. Soc. (to appear). MR 0445122 (56:3467)
  • [4] L. Bieberbach, Zur Theorie und Praxis der konformen Abbildungen, Rend. Circ. Mat. Palermo 38 (1914), pp. 98-112.
  • [5] T. Carleman, Über ein Minimalproblem der mathematischen Physik, Math. Z. 1 (1918), pp. 208-212. MR 1544292
  • [6] L. E. Payne, Isoperimetric inequalities and their applications, SIAM Rev. 9 (1967), pp. 453-488. MR 0218975 (36:2058)
  • [7] G. Szegö, Über einige Extremalaufgaben der Potentialtheorie, Math. Z. 31 (1930), pp. 583-593. MR 1545137

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A30

Retrieve articles in all journals with MSC: 30A30

Additional Information

Keywords: Isoperimetric inequality, free boundary optimization
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society